Ear Pain?

Illustration of Ear Pain?
Illustration: Ear Pain? post.medicalnewstoday.com

ear ache and neck behind the ear feels stiff to apotok diksih cefixime trihydrate medication is nichoflam diclofenak potassium drug not ad and in love samcofenac diclofenac sodium is it the same? Maksih

1 Answer:

Hello Regina Aulia Rahma,


Pain in the ear can be caused by various disorders, for example:

Otitis externa: inflammation of the external ear. Most often caused by bacterial infections. The risk factor is that the ears are always wet / damp or due to trauma (sores) on the ear canal because of scraping with a cotton bud / ear match. In addition to ear pain, ear canal looks red, can be accompanied by the formation of boils in the ear canal, clear discharge from the ear.
Therapy: ear toilet, ear drops to reduce pain and antibiotic ear drops, pain relievers (drinking)

Otitis media: inflammation of the middle ear. In addition to pain, yellow pus from the patient's ear can emerge - greenish that smells unpleasant, there can be a fever, in children often accompanied by coughs colds.

Blockage by earwax. Certain types of ear wax can block the entire ear canal. Patients may complain of ear pain, feeling full in the ear or hearing as reduced. Therapy: excreted by a special method by a doctor. If it is hard and sticky, ear drops can be given first to make the stool soft, then the patient comes back for the procedure to remove earwax.

Disorders in other areas such as nasal congestion, toothache, sinusitis, can cause pain that radiates to the ear. Infection in the facial area also often causes swollen lymph nodes in the neck area.

Not all diseases require antibiotic therapy (cefixime) especially since these antibiotics are of a relatively high level that are commonly used to treat severe infections. Antibiotics are only used to treat bacterial infections or for prophylactic actions (prevention) of bacterial infections, for example in cases of large, dirty wounds and risk of contamination; in long-term hospitalized patients in hospitals, and certain cases that are felt need to be based on medical indications.


Antibiotics must be given in certain duration and dosage in order to effectively cure the infection and not even cause bacterial resistance to the antibiotic. Antibiotics are consumed incorrectly, causing the same bacteria are no longer sensitive to these antibiotics, so that at other times if treated with the same antibiotic will not recover.


Potassium diclofenac (nichoflam) and sodium diclofenac (samcofenac) are 2 different types of drugs, but belong to the same class of NSAIDs (non steroidal anti-inflammatory drugs) and the same benefits, namely as analgesic (pain reduction) and anti-inflammatory (relieve inflammation) . These medications can be used in patients suffering from moderate pain, such as joint inflammation, toothache, postoperative pain, pain due to muscle injury, and so on. Diclofenac potassium is generally absorbed faster by the body so that the drug reaction that arises faster than sodium diclofenac.


The most common side effects caused by NSAID consumption are pain in the pit of the stomach, nausea, and diarrhea. NSAIDs also have the potential to cause allergic reactions in some patients, so they must be used with caution, especially if the patient has a history of allergies.


Thus the explanation from me, hopefully useful.

: by

Related Question

Limp Body, Heat And Cold, Tightness And Shady Voice?

Limp Body, Heat And Cold, Tightness And Shady Voice?

(12 months ago)

Sorry to ask you, when the body is often weak and like hot and cold … sometimes shortness of breath and sounds like a cold flu … it has been more than 2 weeks this dise... Read more

Fever Does Not Go Down?

Fever Does Not Go Down?

(12 months ago)

In the morning the doctor … My child Wednesday afternoon suddenly had a fever, I brought it to the child Thursday night, it was a heat-lowering drug and antibiotics, then if,... Read more

A Sore Throat When Swallowing After Taking Ambroxol And Methylprednisolone?

A Sore Throat When Swallowing After Taking Ambroxol And Methylprednisolone?

(1 year ago)

Tonight, I want to ask, today Monday I went to the ENT doctor because I suffer from chronic rhinosinusitis, I was given the drug epexol and methylprednisolone and right now my thro... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *